CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
The immersed boundary-lattice Boltzmann method for solving solid-fluid interaction problem with Navier-slip boundary condition 期刊论文
COMPUTERS & FLUIDS, 2021, 卷号: 217, 页码: 10
Authors:  Wang, Zhenyu;  He, Qiaolin;  Huang, Jizu
Favorite  |  View/Download:15/0  |  Submit date:2021/04/26
Solid-fluid interaction problem  Lattice Boltzmann equations  Navier-slip boundary condition  Immerse boundary method  
A lattice Boltzmann model for multiphase flows with moving contact line and variable density 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 353, 页码: 26-45
Authors:  Huang, Jizu;  Wang, Xiao-Ping
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Lattice Boltzmann model  Variable density  Moving contact line  Slip boundary condition  
Sharp-interface limits of a phase-field model with a generalized Navier slip boundary condition for moving contact lines 期刊论文
JOURNAL OF FLUID MECHANICS, 2018, 卷号: 849, 页码: 805
Authors:  Xu, Xianmin;  Di, Yana;  Yu, Haijun
Favorite  |  View/Download:29/0  |  Submit date:2019/12/31
Finite element methods for a class of continuum models for immiscible flows with moving contact lines 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, 2017, 卷号: 84, 期号: 5, 页码: 268-291
Authors:  Reusken, Arnold;  Xu, Xianmin;  Zhang, Liang
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
moving contact line  general Navier boundary condition(GNBC)  sharp interface  level set  Nitsche's method  extended finite element method  
UNIFORM REGULARITY AND VANISHING VISCOSITY LIMIT FOR THE COMPRESSIBLE NAVIER-STOKES WITH GENERAL NAVIER-SLIP BOUNDARY CONDITIONS IN THREE-DIMENSIONAL DOMAINS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4123-4191
Authors:  Wang, Yong;  Xin, Zhouping;  Yong, Yan
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
compressible Navier-Stokes  Euler equations  vanishing viscosity limit  convergence rate  
Convergence to equilibria and blowup behavior of global strong solutions to the Stokes approximation equations for two-dimensional compressible flows with large data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2006, 卷号: 86, 期号: 6, 页码: 471-491
Authors:  Huang, Feimin;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
stokes approximation equations  large external potential forces  large-time behavior  uniform upper bound  vacuum  blowup